Thanks for your question! Even though we know that having a period is natural, just about every young woman worries about getting her period while on vacation. Unfortunately, the timing would make it hard to have your period come early; however, if you are on a combination birth control pill and you’re on vacation during the week you’re supposed to take the “inactive” pills, it may be possible to delay your period. First, check with your health care provider to see if it is safe for you to miss the inactive pills and continue taking the “active” pills in a new pill pack. This may delay your period but you could also have spotting or break-through bleeding.
You might want to consider using tampons if you do get your period. One last piece of advice…If you research this topic on the internet, you will likely find myths about ways to bring on your period such as eating spicy foods, etc. These methods are not doctor recommended and may be harmful. Whenever you have concerns about your period, you should talk with your health care provider.